# SDR SIMA20121011007

- Difficulty date: October 11, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 19,898 hours, 16,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Broken
- Location: Light Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PROXIMITY LIGHT STRIP NR 1 HAS A BROKEN SCREW IN THE NUT PLATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 FLOOR PROXIMITY LIGHT STRIP INSERT IAW EMB 145 AMMM 25-00-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
